Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 441, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 21, 2007, 7:44 PM CST for Issaquena County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2007, 7:44 PM CST (01:44 UTC)
- Expired
- Nov 21, 2007, 8:15 PM CST
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 21, 5:29 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
| Nov 21, 2:29 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 220144
SVRJAN
ARC017-LAC035-123-MSC055-151-220215-
/O.NEW.KJAN.SV.W.0441.071122T0144Z-071122T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CST WED NOV 21 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
NORTHEASTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF EUDORA...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 815 PM CST
* AT 744 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF OAK
GROVE...OR ABOUT 11 MILES SOUTHEAST OF WILMOT...AND MOVING
NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF MILLIKIN BY 755 PM CST...
EUDORA AND GASSOWAY BY 800 PM CST...
9 MILES NORTHWEST OF GLEN ALLAN BY 810 PM CST...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3306 9095 3278 9137 3292 9147 3295 9145
3298 9146 3298 9143 3303 9145 3317 9143
3322 9110
TIME...MOT...LOC 0144Z 235DEG 40KT 3296 9142
$$
MME1 follow-up statement
000
WWUS54 KJAN 220205
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CST WED NOV 21 2007
ARC017-LAC035-MSC055-151-220215-
/O.CON.KJAN.SV.W.0441.000000T0000Z-071122T0215Z/
CHICOT AR-EAST CARROLL LA-WASHINGTON MS-ISSAQUENA MS-
805 PM CST WED NOV 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHWESTERN ISSAQUENA...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
CHICOT COUNTIES...AND NORTHEASTERN EAST CARROLL PARISH...
AT 805 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EUDORA...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTHWEST OF GLEN ALLAN BY 810 PM CST...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3306 9095 3293 9122 3298 9127 3300 9126
3302 9132 3310 9136 3317 9135 3322 9110
TIME...MOT...LOC 0205Z 235DEG 40KT 3309 9119
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 3:30 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Nov 21, 3:30 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 330 PM CST WED NOV 21 2007 .DISCUSSION...FROM NOW UNTIL ABOUT MIDNIGHT...THE FOCUS WILL BE ON THE APPROACH OF THE SFC FRONT AND SVR WX POTENTIAL IN ADVANCE OF IT. BETWEEN 2-5 PM...THERE SEEMS TO BE AN ENHANCED RISK ACROSS THE SE CWA. HERE IS WHERE A BETTER MARINE LAYER IS PUSHING N OUT OF SE LA HELPING TO INCREASE THE INSTABILITY ALONG WITH KEEPING LCL LEVELS LOW AS HEATING OCCUR. ADDITIONALLY...THIS AREA IS CLOSER TO THE HIGHER DEEP LAYER SHEAR AS THE SHORT WAVE CONTINUES TO LIFT OUT OF SE TX AND SW LA. THIS AREA IS ALREADY SEEING CONVECTION INCREASE AND SHOULD CONTINUE TO SEE IT FOR SEVERAL MORE HOURS. SUPERCELL STRUCTURES ARE LIKELY AND THE RISK FOR ISO TORNADOES WILL BE POSSIBLE AS WELL AS HAIL/DAMAGING WINDS. THE REST OF THE CWA WILL SEE THE ACTIVITY INCREASE BETWEEN 3-7 PM FROM W-E...MAINLY ACROSS AREAS ALONG AND NW OF THE TRACE. THIS IS WHERE THE BEST 0-2KM THETA E ADV WILL BE ALONG WITH THE STRONG ASCENT FROM THE SHORT WAVE. AS OF 20Z...THE I-55 CORRIDOR IS IN A THETA E MINIMUM...BUT THE MOISTURE ADV WILL TAKE THAT AREA OVER AFTER 5-6 PM IN ADVANCE OF THE SFC FRONT. BASED ON RECENT TRENDS...DISCRETE CELLS WILL CONTINUE TO BE POSSIBLE IN ADVANCE OF THE SFC FRONT...KEEPING THE POTENTIAL FOR TORNADOES STILL VIABLE ALONG WITH HAIL AND DAMAGING WINDS. BEST CHANCE FOR HAIL WOULD LIKELY BE ACROSS OUR W/SW 2/3...GENERALLY WHERE THE HIGHEST INSTABILITY WILL EXIST. THAT SHOULD DECREASE AS WE GO INTO THE EVENING AND LOSE HEATING/INSTABILITY SOME. SVR WX RISK SHOULD DIMINISH AROUND MIDNIGHT. SHIFTING TO THE PROGRESSION OF THE SFC FRONT...LOOKS LIKE IT WILL ENTER THE FAR NW CWA BETWEEN 6-7PM...BE ALIGNED NEAR THE YAZOO RIVER BY 9 PM...ALONG THE TRACE AROUND 11PM TO MIDNIGHT AND THEN EXITING THE SE CWA BETWEEN 5-7AM. NOTHING MUCH HAS CHANGED WITH THE THINKING BEHIND THE FRONT...TEMPS WILL DROP QUICKLY INTO THE 50S WITH A GOOD PORTION OF THE CWA FALLING TO THE MID/UPPER 40S BETWEEN 12-14. THE SE CWA WILL ONLY BOTTOM OUT IN THE LOWER 50S. WITH STRONG CAA IN PLACE ON THANKSGIVING...TEMPS WILL NOT REBOUND MUCH. IM ONLY THINKING THEY MAY RISE 2-4 DEGREES AT BEST. THIS WILL KEEP HIGHS IN THE UPPER 40S ACROSS THE NW/N-CENTRAL AND 50-54 ACROSS THE I-20 CORRIDOR AND POINTS SOUTH. THERE WILL BE A GOOD BIT OF CLOUDS...BUT SOME AREAS WILL SEE SOME BREAKS...BUT IT WILL NOT GET TOTALLY CLEAR. THU NIGHT...TEMPS WILL GET COLD...BUT THE COMBINATION OF WINDS AND INCREASING HIGH CLOUDS SHOULD KEEP TEMPS FROM GETTING TO LOW. FOLLOWED GUID WITH JUST A FEW TWEAKS DOWNWARD ACROSS THE N. /CME/ LONG TERM....FRIDAY THROUGH WEDNESDAY. TEMPERATURES WERE A CONCERN IN THE 36-72 HR RANGE AND POTENTIAL FOR SEVERE REMAINS UNCERTAIN FOR SUNDAY/MONDAY. IN THE NEAR TERM...WENT WITH A BLEND ON TEMPS. LIKED THE COOLER NAM VALUES AND THE NAM SOLUTION FOR THE MOST PART. HOWEVER IT WAS A BIT DRIER AND COOLER...SO BLENDED THE NAM/GFS FOR FRI-SAT NIGHT. WARM AIR/MOISTURE ADVECTION WILL KICK IN SATURDAY THROUGH SUNDAY...SO TEMPS SHOULD WARM SLIGHTLY. TEMPS WERE GOOD FOR THE REMAINDER OF THE PERIOD. HAD A FEW TROUBLES WITH THE PRECIP AND CLOUD COVER FOR FRIDAY. TRIED TO USE A BLEND...GFS CONTINUES TO SHOW LARGE AMOUNTS OF MOISTURE QUICKLY MOVING INTO THE WESTERN AREAS ON FRIDAY AND MAYBE SOME RAIN. GUIDANCE CAME IN WITH CHANCE POPS...BUT BACKED OFF TO SLIGHT CHANCE. AGAIN THE DRIER NAM SOLUTION SHOWED LESS MOISTURE MOVING INTO THE AREA AND HELD OFF ON THE RAIN UNTIL MUCH LATER. GFS SUGGESTS A TROUGH AXIS AROUND 850MB MAY LINGER OVER THE AREA FRIDAY...KEEPING MOISTURE AND CLOUDS IN PLACE THROUGH THE AFTERNOON. LOOKING AT CROSS SECTIONS THERE MAY BE ENOUGH LIFT TO PRODUCE SOME LIGHT RAIN THROUGH THE MORNING. NOT COMPLETELY CONVINCED EITHER WAY...SO LEFT LOW POPS IN FOR AREAS WEST OF I-55. HIGH POPS FOR SATURDAY WERE GOOD...HOWEVER THE MODEL SEEMED A LITTLE BIT SLOWER THIS RUN...SO THE BEST MOISTURE AND ADVECTION AND WINDOW FOR RAIN MAY BE SHIFTED INTO THE LATE AFTERNOON AND EVENING. MAINTAINED CURRENT FORECAST...SINCE CATEGORICAL VALUES WERE ALREADY IN THE FORECAST. FOR SUNDAY...COULD NOT IMPROVE ON THE FORECAST AT THIS POINT. STILL LOOKING FOR DEEP MOISTURE TO MOVE INTO THE AREA...ESPECIALLY WITH SOUTHWEST FLOW FROM 850MB UP. THE GFS/00Z EUROPEAN WERE IN GOOD AGREEMENT AGAIN TODAY. BOTH SHOW THE UPPER TROUGH DEEPENING AND DIGGING PRETTY FAR SOUTH AS IT PIVOTS THROUGH CENTRAL TEXAS SUNDAY AFTERNOON. THE SURFACE LOW DEVELOPS ALONG THE SOUTHEAST TEXAS COAST AND TRACKS NORTHEAST THROUGH THE CWA...ALMOST UP I-55. THE 12Z EUROPEAN WAS A LITTLE FURTHER WEST...BUT THE TIMING WAS SIMILAR TO THE GFS. IN ADDITION TO THE POSITION OF THE LOW BEING A LITTLE FARTHER WEST...THE SYSTEM WAS SLOWER ON THE DGEX. THE UKMET WAS ALSO TRENDING SLOWER...WITH THE SURFACE FEATURE JUST COMING ON SHORE BY MONDAY MORNING. THE MODELS CONTINUE TO SUGGEST THAT THE BEST SHEAR AND INSTABILITY WILL BE ACROSS THE SOUTH AND EAST. HOWEVER...THE QUESTIONS STILL REMAINS WHETHER IT WILL BE MOSTLY HEAVY RAIN OR STRONG/SEVERE STORMS. HOPEFULLY THE NEXT FEW MODEL RUNS WILL BE A LITTLE MORE CONSISTENT WITH THE TRACK. WILL KEEP A GENERAL DESCRIPTION IN THE HWO AT THIS POINT. OVERALL NO MAJOR CHANGES TO THE FORECAST...JUST A FEW TWEAKS TO THE TEMPS AND THE SKY COVER FOR NOW. /07/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 48 51 37 53 / 94 5 20 19 MERIDIAN 50 52 36 53 / 100 12 11 12 VICKSBURG 47 51 37 52 / 84 4 23 20 HATTIESBURG 55 55 39 55 / 88 20 10 11 NATCHEZ 47 52 38 52 / 88 4 23 23 GREENVILLE 45 49 35 48 / 82 0 19 13 GREENWOOD 45 49 35 49 / 84 0 19 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CME LONG TERM: 007
Hazardous weather outlook, Nov 21, 3:40 PM CST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 340 PM CST WED NOV 21 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 222115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 340 PM CST WED NOV 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY ISOLATED TO SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON UNTIL AROUND MIDNIGHT. THROUGH ABOUT 6 PM...AREAS ACROSS SOUTHEAST MISSISSIPPI WILL BE UNDER THE RISK AS A FEW SUPERCELL THUNDERSTORMS MOVE EAST NORTHEAST. HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. FOR AREAS ALONG AND WEST OF I-55...INSTABILITY IS HIGHER AND STRONG LIFT IS MOVING INTO THE AREA FROM THE WEST. THIS AREA WILL SEE STORMS INCREASE ALONG WITH THEIR INTENSITIES BETWEEN 4 PM AND MIDNIGHT. A STRONG COLD FRONT WILL ALSO ENTER AND MOVE THROUGH THE AREA HELPING TO INCREASE THE LIFT. THE MAIN RISK FOR THIS AREA WILL BE HAIL AND DAMAGING WINDS...WITH A SMALL RISK OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY ANOTHER POTENT STORM SYSTEM WILL MOVE INTO THE AREA OVER THE WEEKEND. BY SUNDAY AFTERNOON...MOISTURE...WINDS AND INSTABILITY WILL INCREASE ACROSS THE REGION. THE UNSTABLE CONDITIONS WILL MAKE THE AREA FAVORABLE FOR STORM DEVELOPMENT AS THE SYSTEM APPROACHES. THERE WILL ALSO BE THE POTENTIAL FOR HEAVY RAINFALL. THE TIMING AND TRACK OF THIS SYSTEM REMAINS UNCERTAIN AND WILL HAVE A MAJOR IMPACT ON HOW MUCH SEVERE WEATHER WILL BE POSSIBLE...IF AT ALL. AS THE WEEKEND APPROACHES...CONTINUE TO MONITOR THE LATEST STATEMENTS AND FORECASTS FOR UPDATES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING AND AGAIN BETWEEN SUNDAY AND EARLY MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME/07
In the hours before
Local storm report, Nov 21, 6:01 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CST WED NOV 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 NNE PURVIS 31.20N 89.38W
11/21/2007 E0.50 INCH LAMAR MS EMERGENCY MNGR
DIME SIZED HAIL REPORTED AT US HWY 11 AND LUTHER LEE
ROAD.
&&
AGSpecial weather statement, Nov 21, 6:04 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 604 PM CST WED NOV 21 2007 LAZ023-024-026-220105- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA- 604 PM CST WED NOV 21 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL LOUSIANA... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 18 MILES WEST OF LIDDIEVILLE TO 18 MILES WEST OF LARTO AT 604 PM CST...MOVING EAST AT 25 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CATAHOULA...CONCORDIA AND FRANKLIN PARISHES...INCLUDING THE CITIES OF FERRIDAY...LARTO...MONTEREY AND WINNSBORO...SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, Nov 21, 6:08 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CST WED NOV 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FUNNEL CLOUD 2 SW MCLAURIN 31.15N 89.24W
11/21/2007 FORREST MS EMERGENCY MNGR
REPORTED JUST N OF CHURCHWELL ROAD
0603 PM HAIL MCLAURIN 31.17N 89.22W
11/21/2007 E0.50 INCH FORREST MS EMERGENCY MNGR
DIME SIZED HAIL AT SOUTH GATE OF CAMP SHELBY
&&
AGLocal storm report, Nov 21, 6:48 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CST WED NOV 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 5 NE PURVIS 31.19N 89.35W
11/21/2007 E0.75 INCH LAMAR MS TRAINED SPOTTER
&&
AGSpecial weather statement, Nov 21, 7:10 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 710 PM CST WED NOV 21 2007 MSZ019-025-220155- SUNFLOWER MS-LEFLORE MS- 710 PM CST WED NOV 21 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER MOORHEAD AT 710 PM CST...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF GREENWOOD...INDIANOLA...ITTA BENA AND MOORHEAD...SHOULD MONITOR THIS STORM CLOSELY. GARRETT
Special weather statement, Nov 21, 7:12 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 712 PM CST WED NOV 21 2007 MSZ034-041-220155- WASHINGTON MS-SHARKEY MS- 712 PM CST WED NOV 21 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTHWEST OF GLEN ALLAN AT 712 PM CST...MOVING EAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SHARKEY AND WASHINGTON COUNTIES...INCLUDING THE CITIES OF AVON AND HOLLANDALE...SHOULD MONITOR THIS STORM CLOSELY. GARRETT
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:57 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 48 min |
| Nov 21, 7:49 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 37 min |
| Nov 21, 8:27 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Washington | 33 min |
| Nov 21, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Morehouse | 57 min |
| Nov 21, 7:10 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Richland, West Carroll | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.